Share Facebook


04-11-2016, 06:44 PM   #1
KB24
Senior Member
 
Join Date: Mar 2016
Pain in leg/foot after treadmill

Recently have been working out more than often and realized this before and after my dx, which means i've been working out undiagnosed w/o medicine and felt the same thing.

Working out extremely intensively gives me a weird feeling in my right leg/foot and causes my outer right leg to feel stiff right after working out, it goes away the next day but leaving the foot in pain. What is strange to me is the stiffness of the outer leg right after I workout(Sprinting ), also feeling my foots pulse without touching it not sure if this is just because I've been working out more than often or if this is something you all have experienced with this disease and/or meds.
Doctor said to take an x-ray if it continues, have not spoke to the GI about this but will give it a mention to my GI as well.
Currently on Imuran, Buedosodine, Omeprazole not sure if this may effect it. Also my bone density was low as well when tested a month ago.
Would like some insight on this
Thanks
Reply

Thread Tools


All times are GMT -5. The time now is 05:05 AM.
Copyright 2006-2017 Crohnsforum.com